# SDR SWIA202055653

- Difficulty date: December 17, 2020
- Submitted: January 29, 2021
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 43,076 hours, 36,743 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Misinstalled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT INLET PANDOWN IS INSTALLED INCORRECTLY.  WHILE C/W NDT TASK 54-430-602, NOTED A REPAIR DOUBLER IN THE INSPECTION AREA PREVENTING THE INSPECTION FROM BEING ABLE TO BE DONE AS WRITTEN.  AFTER INVESTIGATION, FOUND THAT PANDOWN IS INSTALLED WITH THE MOUNTING FLANG ON THE AFT SIDE OF THE BULKHEAD & PER CMM THE MOUNTING FLANGE SHOULD BE ON THE FWD SIDE OF THE BULKHEAD.  C-CHECK RO 1/28/2021.  REPAIRED IAW REO 601R-54-11-3751 REV- DATED 2021-01-06, REFER TO CONTINUE CARD FOR WORK PERFORMED.  MAJOR REPAIR TASK 51-900-1003-SKY & FORM M337 COMLETED AND ATTACHED.  NO WEIGHT CHANGE, ALL PARTS REMOVED WERE REINSTALLED.
